Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A rigidity theorem for holomorphic disks in Teichmüller space
HTML articles powered by AMS MathViewer

by Hideki Miyachi PDF
Proc. Amer. Math. Soc. 143 (2015), 2949-2957 Request permission

Abstract:

In this paper, we discuss a rigidity property for holomorphic disks in Teichmüller space. In fact, we give an improvement of Tanigawa’s rigidity theorem. We will also treat the rigidity property of holomorphic disks for complex manifolds. We observe the rigidity property is valid for bounded strictly pseudoconvex domains with $C^{2}$-boundaries, but the rigidity property does not hold for product manifolds.
References
Similar Articles
Additional Information
  • Hideki Miyachi
  • Affiliation: Department of Mathematics, Graduate School of Science, Osaka University, Machikaneyama 1-1, Toyonaka, Osaka 560-0043, Japan
  • MR Author ID: 650573
  • Received by editor(s): December 26, 2013
  • Received by editor(s) in revised form: January 3, 2014, and February 8, 2014
  • Published electronically: February 16, 2015
  • Additional Notes: The author was partially supported by the Ministry of Education, Science, Sports and Culture, Grant-in-Aid for Scientific Research (C), 21540177.

  • Dedicated: This paper is dedicated to Professor Hiroshige Shiga on the occasion of his 60th birthday.
  • Communicated by: Franc Forstneric
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 2949-2957
  • MSC (2010): Primary 32G15; Secondary 32F10, 32T15, 32E35
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12488-4
  • MathSciNet review: 3336619